Publications [#8915] of Robert Bryant

Papers Published

  1. Finsler structures on the 2-sphere satisfying K=1, in Finsler geometry (Seattle, WA, 1995), Contemporary Mathematics, edited by David Bao, Shiing-shen Chern and Zhongmin Shen, vol. 196 (1996), pp. 27–41, Amer. Math. Soc., Providence, RI
    (last updated on 2004/04/06)

    Author's Comments:
    In this paper, I study the Finsler structures on the 2-sphere whose Finsler-Gauss curvature is identically 1. I show that these structures can be regarded as more classical geometric structures on the `dual' 2-sphere of geodesics of the structure and use this fact to construct explicit examples that are not Riemannian.

    A longer and more expository version of this article is available he re.